Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Medications for acne - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
User :   hello?
Doctor :   how can we help..
User :   I was just wondering if you could help me with some skin issues
Doctor :   ya for sure..
User :   I have had acne since I was in middle school and I am 19 now
Doctor :   k..
User :   I have been on Acutane
Doctor :   k fine,
User :   and i still have acne what do you think I should do about it
User :   i have pretty much tried everything
Doctor :   at ur age its very common to have acne..
Doctor :   k fine..
Doctor :   r those pimples are very
Doctor :   large?
User :   ummm some are some arent they vary
Doctor :   is the skin over pimples reddened?
User :   however when I go back home ( I am in college now) my skin gets worse-must be environment change but yes the skin is reddened
Doctor :   there are many reasons foe acne most impt being hormones ..
Doctor :   the sebam collected in hair follicle gets infected

Doctor :   You may want to subscribe to the health package as you will need more personalized information. I concern about your problem, hence giving you a discount code QMED374. You can use this code to get 25% div
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor